RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2011, Volume 18, Number 3, Pages 21–38 (Mi da651)  

This article is cited in 3 scientific papers (total in 3 papers)

Research of applying bounds of the information protection scheme based on PS-codes

V. M. Deundyaka, V. V. Mkrtichanb

a South Federal University, Rostov-on-Don, Russia
b Federal State Scientific Establishment Scientific Research Institute, "Specialized Security Computing Devices and Automation", Rostov-on-Don, Russia

Abstract: The issue of copyrighted media secure distribution is considered. Mathematical model of a broadcast encryption scheme is constructed, bounds of applying of the scheme in case of excess of threshold coalition power value is researched. Bibliogr. 12.

Keywords: generalized Reed–Solomon code, list decoding, broadcast encryption, coalition attack.

Full text: PDF file (300 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 004.056.5
Received: 07.04.2010
Revised: 03.03.2011

Citation: V. M. Deundyak, V. V. Mkrtichan, “Research of applying bounds of the information protection scheme based on PS-codes”, Diskretn. Anal. Issled. Oper., 18:3 (2011), 21–38

Citation in format AMSBIB
\Bibitem{DeuMkr11}
\by V.~M.~Deundyak, V.~V.~Mkrtichan
\paper Research of applying bounds of the information protection scheme based on PS-codes
\jour Diskretn. Anal. Issled. Oper.
\yr 2011
\vol 18
\issue 3
\pages 21--38
\mathnet{http://mi.mathnet.ru/da651}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2883745}
\zmath{https://zbmath.org/?q=an:1249.94027}


Linking options:
  • http://mi.mathnet.ru/eng/da651
  • http://mi.mathnet.ru/eng/da/v18/i3/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Deundyak, Yu. V. Kosolapov, “Algoritmy dlya mazhoritarnogo dekodirovaniya gruppovykh kodov”, Model. i analiz inform. sistem, 22:4 (2015), 464–482  mathnet  crossref  mathscinet  elib
    2. V. M. Deundyak, S. A. Yevpak, V. V. Mkrtichyan, “Analysis of properties of $q$-ary Reed–Muller error-correcting codes viewed as codes for copyright protection”, Problems Inform. Transmission, 51:4 (2015), 398–408  mathnet  crossref  isi  elib
    3. D. V. Zagumennov, V. V. Mkrtichyan, “O primenimosti algebrogeometricheskikh kodov $L$-konstruktsii kak kodov zaschity ot kopirovaniya”, PDM, 2019, no. 44, 67–93  mathnet  crossref
  • Дискретный анализ и исследование операций
    Number of views:
    This page:928
    Full text:257
    References:35
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020